# SDR ASAA2014060208023

- Difficulty date: June 2, 2014
- Submitted: June 4, 2014
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 6,238 hours, 2,016 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE ON THE GROUND.  ACFT GROUNDED.  ACCOMPLISHED QRH WHICH RECTIFIED THE PROBLEM.
